# SDR KC2R2014FA0000391

- Difficulty date: June 6, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N7861A
- Make and model: Cessna 172R
- Aircraft serial: 17280098
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Cracked
- Location: Magneto
- Part time: 734 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A ROUTINE 500 HR INSPECTION OF MAGNETO, A CRACK WAS DISCOVERED IN IMPULSE COUPLING BASE PLATE, IN LINE WITH FLYWEIGHT AXLE.  CRACK DISCOVERED DURING NDT "MAG PARTICLE INSPECTION" OF PART.  IMPULSE WES REPLACED WITH NEW PART.
